Skip to content
My WebMD Sign In, Sign Up
I've had my period for 6 months after baby and getting on birth control
avatar
Rachel_321 posted:
After I had my son,. I went in for my 6 week check-up and was put on Implanon. I'm very fond of it because I don't have to take a pill every day ( I would never remember).The problem I'm having is I have had my period since my son was born on April 2nd up until 2 weeks ago. I had the same problem with the depo but I only got one shot so the bleeding didn't last nearly this long. Just want to know if there are any risks for having my period for this long or if it's just a harmless (and annoying) side effect. No cramping, bloating, or mood swings. Just swollen hands in the morning and chocolate cravings. ( Might as well be pregnant again lol)
Reply


Helpful Tips

WARNING!!! For all who undergo Transvaginal Mesh Implants ...
A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.